# SDR SWAA992144

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Moved
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESSURE INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
